# SDR SROM200100005

- Difficulty date: March 8, 2001
- Submitted: March 9, 2001
- Operation: General aviation
- Aircraft: N740AS
- Make and model: Boeing 737290C
- Aircraft serial: 22578
- Aircraft time: 55,472 hours, 48,610 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Part number: 65737625
- Part serial: R7598P595
- Condition: Discharged
- Location: Nlr
- Part time: 58,172 hours, 49,434 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF NOSE GEAR DID NOT LOCK UP, RED NOSE GEAR LIGHT ON, SYS A PRESURE NORMAL BUT FLUCTUATING SLIGHTLY AND ABNORMAL NOISES COMING FROM NOSE WHEEL, CYCLED GEAR DOWN  3 GREEN, RETRACTED SAME PROBLEM, LANDED NORMALLY.  FOUND NOSE STRUT FLAT, ACCOMPLISHED NOSE GEAR STRUT SERVICE PER TASK CARD 18232017.  ACCOMPLISHED GEAR RETRACT & FREE FALL TEST, OPS CHECKS GOOD, REMOVED NOSE GEAR JACK AND PAR.  CHANGES  SCHRADER VALVE.
